# SDR DXTA2023051185830

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 1,057 hours, 643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. PINS LIKELY NEED LUBRICATION FOR PROPER OPERATION.   LUBRICATED MAIN ENTRY DOOR AS REQUIRED. PERFORMED SATISFACTORY OPERATIONAL CHECK. ALL WORK PERFORMED IN REF WITH CE-680A AMM 12-20-04.
